| Model Number |
ZXT150 |
| Medical Device Problem Codes |
Optical Decentration (1360); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.If explanted; give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.(b)(4).Device evaluation: the product was received in a zip lock bag.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The customer's reported complaint was not verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that +23.0 diopter lens model, zxt150 multifocal iol (intraocular lens) implanted in patient's left eye (os) had a poor centration.As a result, lens was removed and replaced with +21.5 diopter lens model, zma00.It was also noted that an incision enlargement and sutures were required.Patient outcome was reported as fine.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.